# SDR C2XA11IA213

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 15,798 hours, 9,520 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Module
- Part number: 14535059401
- Part serial: 14500830
- Condition: Defective
- Location: Cockpit
- Part time: 15,798 hours, 9,520 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DRO - FLIGHT 6077, THE CREW REPORTED SELECTING "CLB" THRUST DURING TAKEOFF RESULTED IN A T/O 1 DISPLAY ON EICAS (INADEQUATE THRUST POWER) AND AFTER SELECTING CRZ, THE CREW COULD THEN SELECT E-CLB.  MAINTENANCE REMOVED AND REPLACED THE THRUST CONTROL MODULE, AND ENGINE TWO FADEC A AND FADEC B.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
